Remark on one theorem of R. Schneider

Karel Svoboda

Archivum Mathematicum (1981)

  • Volume: 017, Issue: 3, page 169-172
  • ISSN: 0044-8753

How to cite

top

Svoboda, Karel. "Remark on one theorem of R. Schneider." Archivum Mathematicum 017.3 (1981): 169-172. <http://eudml.org/doc/18064>.

@article{Svoboda1981,
author = {Svoboda, Karel},
journal = {Archivum Mathematicum},
keywords = {surface; curvature inequalities; support function; sphere},
language = {eng},
number = {3},
pages = {169-172},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Remark on one theorem of R. Schneider},
url = {http://eudml.org/doc/18064},
volume = {017},
year = {1981},
}

TY - JOUR
AU - Svoboda, Karel
TI - Remark on one theorem of R. Schneider
JO - Archivum Mathematicum
PY - 1981
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 017
IS - 3
SP - 169
EP - 172
LA - eng
KW - surface; curvature inequalities; support function; sphere
UR - http://eudml.org/doc/18064
ER -

References

top
  1. R. Schneider, Eine Kennzeichnung der Kugel, Archiv der Math., 16 (1965), 235-240. (1965) Zbl0132.42103MR0192456
  2. K. Svoboda, On the 2-dimensional sphere in E n , Knižnice VUT, A-18 (1978), 283-297. (1978) Zbl0446.53007

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.